Ruin problem of a two-dimensional fractional Brownian motion risk process

Ji, Lanpeng (School of Management and Engineering Vaud, HES-SO // University of Applied Sciences Western Switzerland) ; Robert, Stephan (School of Management and Engineering Vaud, HES-SO // University of Applied Sciences Western Switzerland)

This paper investigates ruin probability and ruin time of a two-dimensional fractional Brownian motion risk process. The net loss process of an insurance company is modeled by a fractional Brownian motion. The two-dimensional fractional Brownian motion risk process models the surplus processes of an insurance and a reinsurance company, where the net loss is divided between them in some specified proportions. The ruin problem considered is that of the two-dimensional risk process first entering the negative quadrant, that is, the simultaneous ruin problem. We derive both asymptotics of the ruin probability and approximations of the scaled conditional ruin time as the initial capital tends to infinity.


Mots-clés:
Type d'article:
scientifique
Faculté:
Ingénierie et Architecture
Ecole:
HEIG-VD
Institut:
IICT - Institut des Technologies de l'Information et de la Communication
Classification:
Ingénierie
Date:
2018-01
Pagination:
24 p.
Publié dans:
Stochastic Models
Numérotation (vol. no.):
2017, 34, 1, pp. 73-97
DOI:
ISSN:
1532-6349
Ressource(s) externe(s):
Le document apparaît dans:

Note: The status of this file is: restricted


 Notice créée le 2018-04-03, modifiée le 2019-04-23

Fichiers:
Télécharger le document
PDF

Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)